Qualitative analysis of families of bounded solutions of the multidimensional nonlinear Schrödinger equation
- 20 Downloads
The existence of families of bounded (with respect to space variables) solutions of the multidimensional nonlinear Schrödinger equation is established and also their asymptotic properties are studied. The investigation consists of two steps. At first, the initial equation is reduced with the help of ansatzes of special form to a system of ordinary differential equations, and then qualitative analysis of each equation of this system is carried out.
KeywordsDifferential Equation Qualitative Analysis Ordinary Differential Equation Special Form Asymptotic Property
Unable to display preview. Download preview PDF.
- 1.I. O. Parasyuk and V. I. Fushchich, “Qualitative analysis of families of bounded solutions of the three-dimensional nonlinear Schrödinger equation,” Ukr. Mat. Zh.,42, No. 10, 1344–1350 (1990).Google Scholar
- 2.V. I. Fushchich [W. I. Fushchich] and N. I. Serov, “On some exact solutions of three-dimensional nonlinear Schrödinger equation,” J. Phys. A, Math. Gen.,20, 929–933 (1987).Google Scholar
- 3.V. I. Fushchich, V. M. Shtelen', and N. I. Serov, Symmetry Analysis and Exact Solutions of Nonlinear Equations of Mathematical Physics [in Russian], Naukova Dumka, Kiev (1989).Google Scholar
- 4.R. Bellman, Stability Theory of Differential Equations, McGraw Hill, New York (1953).Google Scholar
- 5.A. A. Samarskii, V. A. Galaktinov, S. P. Kurdyumov, and A. P. Mikhailov, Peaking Modes in Problems for Quasilinear Parabolic Equations [in Russian], Nauka, Moscow (1987).Google Scholar